# SDR UIEA2020031300445

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,714 hours, 12,909 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L GEN FIELD LIGHT ON.( PERFORMED OPERATIONAL TEST FOR L GEN IAW AMM 24-11-00. LIGHT EXTINGUISHED. NO FAULTS NOTED, TEST NORMAL.  )
